Title of article :
Implicit difference approximation for the time fractional heat equation with the nonlocal condition
Author/Authors :
Karatay، نويسنده , , ?brahim and Bayramo?lu، نويسنده , , ?erife R. and ?ahin، نويسنده , , Ali، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
8
From page :
1281
To page :
1288
Abstract :
In this work, a method for solving inhomogeneous nonlocal fractional heat equations is proposed. The method is based on the modified Gauss elimination method. It is proved by using matrix stability approach that the method is unconditionally stable. Numerical results are provided to illustrate the accuracy and efficiency of the proposed method.
Keywords :
Matrix stability , Difference schemes , Kailath theorem , Nonlocal fractional parabolic differential equations , Schur Complement , Matrix block inversion
Journal title :
Applied Numerical Mathematics
Serial Year :
2011
Journal title :
Applied Numerical Mathematics
Record number :
1529761
Link To Document :
بازگشت